RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2005, Issue 12, Pages 105–113 (Mi at1479)  

This article is cited in 1 scientific paper (total in 1 paper)

Deterministic Systems

Global stability of a discrete population dynamics model with two delays

R. M. Nigmatulin

Chelyabinsk State Pedagogical University

Abstract: A population dynamics model $x_n=\dfrac{\alpha x_{n-m}}{1+x_{n-m}+\beta x_{n-k}}$ with two delays $k$ and $m$ and coefficients $\alpha>1$ and $\beta\geqslant 0$ is studied. A sufficient condition, which is also necessary for certain delays, for the global asymptotic stability of the stationary solution $x_n\equiv \dfrac{\alpha-1}{\beta+1}$ is formulated.

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2005, 66:12, 1964–1971

Bibliographic databases:

Document Type: Article
Presented by the member of Editorial Board: L. B. Rapoport

Received: 19.01.2004

Citation: R. M. Nigmatulin, “Global stability of a discrete population dynamics model with two delays”, Avtomat. i Telemekh., 2005, no. 12, 105–113; Autom. Remote Control, 66:12 (2005), 1964–1971

Citation in format AMSBIB
\Bibitem{Nig05}
\by R.~M.~Nigmatulin
\paper Global stability of a~discrete population dynamics model with two delays
\jour Avtomat. i Telemekh.
\yr 2005
\issue 12
\pages 105--113
\mathnet{http://mi.mathnet.ru/at1479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2196466}
\zmath{https://zbmath.org/?q=an:1267.92053}
\transl
\jour Autom. Remote Control
\yr 2005
\vol 66
\issue 12
\pages 1964--1971
\crossref{https://doi.org/10.1007/s10513-005-0228-5}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-29144458051}


Linking options:
  • http://mi.mathnet.ru/eng/at1479
  • http://mi.mathnet.ru/eng/at/y2005/i12/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Iricanin B.D., “Dynamics of a class of higher order difference equations”, Discrete Dyn Nat Soc, 2007, 73849  mathscinet  zmath  isi  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:119
    Full text:45
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019